# SDR C2XA08TY048

- Difficulty date: April 28, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 14,074 hours, 7,413 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009406
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PCA ATTACH BRACKET WORN.  REMOVED AND REPLACED PCA BRACKET IAW EC5750-01177.  OPS CHECK GOOD AIRCRAFT STILL IN "C" CHECK.
